| Model Number |
354205 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: it was reported that particles were observed inside the drip chamber.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two (2) photographs were provided for evaluation.A visual evaluation was performed on photograph and it is difficult to determine the reported defect.Based on the data from the investigation no foreign contamination was observed via the photo.Retained units were evaluated and passed the internal testing.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.